# SDR IPXA10562104

- Difficulty date: July 30, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Delaminated
- Location: Bs 458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CABIN FLOOR PANEL DELAMINATED ON LOWER SURFACE, BS 458, LBL 63, WL 208.  FABRICATED NEW MAIN CABIN FLOOR PANEL IAW B757-5320-9692 G, B757-5100-33281-B AND SRM 53-00-50-2R1.
